MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5MM VA-LCP ANTEROLATERAL DISTAL TIBIA PL/4 HOLES/RIGHT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5MM VA-LCP ANTEROLATERAL DISTAL TIBIA PL/4 HOLES/RIGHT; PLATE,FIXATION,BONE
Model Number 02.118.202
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, patient underwent an elective hardware removal due to malunion/nonunion.There were five (5) plates and twenty-four (24) screws removed and it was removed successfully.Initial surgery was on (b)(6) 2018.There was no surgical delay.Procedure was successfully completed.Patient outcome was unknown.This report is for one (1) 2.7/3.5mm va-lcp anterolateral distal tibia pl/4 holes/right.This is report 1 of 10 for (b)(4).This complaint has been updated with the 10 of 29 devices.Please see the linked complaints (b)(4) for additional devices.
 
Event or Problem Description
There were seven (7) plates and twenty-six (26) screws removed.This complaint involves thirty-three (33) devices.This is report 1 of 10 for (b)(4).This complaint has been updated with the 1 of 33 devices.Please see the linked complaints (b)(4), (b)(4), and (b)(4) for additional devices.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot = part number: 02.118.202, lot number: 7590479, part manufacturing date: 29 january 2014 , manufacturing site: elmira , part expiration date: n/a, nonconformance noted: n/a.A review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 2.7mm/3.5mm va lcp anterolateral distal tibia pl 4holes/right nonsterile product was processed through the normal manufacturing and inspection operations with no rework or nonconformances noted.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record(s) determined the raw material lot met all specifications with no issues documented that would contribute to this complaint condition.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7/3.5MM VA-LCP ANTEROLATERAL DISTAL TIBIA PL/4 HOLES/RIGHT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8640247
Report Number2939274-2019-58239
Device Sequence Number14071669
Product Code HRS
UDI-Device Identifier10886982038302
UDI-Public(01)10886982038302
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K121601
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.118.202
Device Catalogue Number02.118.202
Device Lot Number7590479
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2019
Supplement Date Received by Manufacturer05/24/2019
05/24/2019
Initial Report FDA Received Date05/24/2019
Supplement Report FDA Received Date06/18/2019
06/18/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight54